# SDR VNAA202409010004

- Difficulty date: July 9, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: CN6243172
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CHAFFING ON RH ENGINE LWR FWD CORE COWL FIRE SHIELD.  RH ENGINE LWR FWD CORE COWL FIRE SHIELD WAS REPAIRED PER EA 23-C9-54-0901 REV IR AND REO 690-54-23-387 REV --
